MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH; CATHETER, UROLOGICAL

UNOMEDICAL S.R.O. GENTLECATH; CATHETER, UROLOGICAL
Model Number 421909
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
End user reports unknown qty, unknown mus, unknown lots in past many of which the guide notch on funnel was not perfectly aligned with the coude tip.There was no harm reported.No additional information was provided.This emdr covers the unknown number of catheters and unknown market units associated with the defect.
 
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a product malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number.Reporting site: 1049092.Manufacturing site: 3005778470.

Brand Name
GENTLECATH
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO  07101
Manufacturer (Section G)
UNOMEDICAL S.R.O.
priemyselny park 3,
michalovce 07101
LO   07101
Manufacturer Contact
courtney smith
7815 national service road
suite 600
greensboro, NC 27409
6032470255
MDR Report Key24943139
Report Number3005778470-2026-00583
Device Sequence Number9047488
Product Code KOD
UDI-Device Identifier30768455153818
UDI-Public30768455153818
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181206
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number421909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/21/2026
Supplement Report FDA Received Date05/23/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale